# SDR DALA2018102306245

- Difficulty date: October 22, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 53,986 hours, 25,143 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0795961) DURING INSPECTION FOUND CORROSION AT FLOORBEAM STA 986 LT SIDE. FLOORBEAM STATION 986 WAS REPAIRED PER ERA 572508-14 REV. ORIGINAL AND ETI-37-18-520 REV. 1.
